# SDR FDEA201407251962

- Difficulty date: July 25, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE MAIN FLAP NOSE SKIN LE FOUND CHAFED AT 2.5 INCHES FROM OTBD EDGE.  REPAIRED IAW EA F-5750-T0309844 P1.  REPAIR CLASSIFIED AS MAJOR.
